Discrete Mathematics & Theoretical Computer Science, Vol 11, No 1 (2009)

Font Size:  Small  Medium  Large

The Eulerian distribution on centrosymmetric involutions

Marilena Barnabei, Flavio Bonetti, Matteo Silimbani


We present an extensive study of the Eulerian distribution on the set of self evacuated involutions, namely, involutions corresponding to standard Young tableaux that are fixed under the Sch$\ddot{\textrm{u}}$tzenberger map. We find some combinatorial properties for the generating polynomial of such distribution, together with an explicit formula for its coefficients. Afterwards, we carry out an analogous study for the subset of self evacuated involutions without fixed points.

Full Text: PDF PostScript